# SDR AALA202507062363

- Difficulty date: July 5, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 26,488 hours, 3,272 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Separated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DEC DOOR DIFFICULT TO OPEN. DEADBOLT NOT WORKING PROPERLY WITH LATCH DOOR SEPARATE FROM SECURED DOOR FRAME. MAINTENANCE REPLACED COCKPIT DOOR DECOMPRESOR PANEL LATCH IAW AMM 52-51-14.
